# SDR 07FDEA05001

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 25,266 hours, 16,577 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 8,207 hours, 4,531 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT APPROX 27000' ON CLIMB-OUT, CAPT'S L-1 WINDOW CRACKED/SHATTERED AND BEGAN ARCING.  COMPLIED WITH RED TABS PROCEDURES.  RETURNED TO MEMPHIS.  REMOVED CAPT'S NR 1 WINDOW AND COMPLIED WITH PREPARATION FOR INSTALL IAW B727-200 AMM 56-11-011-4.  COMPLETED INSTALLATION OF WINDSHIELD AND APPLIED AERODYNAMIC SEALANT REF 727-200 AMM 56-11-011-4.  REINSTALLED GLARESHIELD PER 7272-200 AMM 25-10-062-4.
